# SDR 07FDEA02091

- Difficulty date: June 7, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 53,121 hours, 40,768 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB CHORD UPPER VERTICAL FLANGE HOLE AT STATION 760.95. LOWER FWD HOLE (B), RELEVANT CRACK INDICATION NOTED AT THE 9 O`CLOCK POSITION LOOKING I/B.  MADE TEMPORARY REPAIR PER ENGINEERING AND AIRCRAFT WAS FERRIED TO VENDOR FOR PERMANENT REPAIR.
